Additive and convex functions in linear topological space.
Aequationes mathematicae, Tome 27 (1984), pp. 214-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
additive and convex functions, linear topological spaces, partial ordered space, Jensen-convex function
@article{AM2_1984__27_137024,
author = {Zbigniew Gajda},
title = {Additive and convex functions in linear topological space.},
journal = {Aequationes mathematicae},
pages = {214--219},
year = {1984},
volume = {27},
zbl = {0546.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1984__27_137024/}
}
Zbigniew Gajda. Additive and convex functions in linear topological space.. Aequationes mathematicae, Tome 27 (1984), pp. 214-219. http://geodesic.mathdoc.fr/item/AM2_1984__27_137024/